How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

Diagnosed with Parkinsons. I have spent almost 1 year in

Customer Question

Diagnosed with Parkinsons. I have spent almost 1 year in residential care. there do not appear to be any worsening of noted symptom. some -walking-appear to have improved. Cogniitive loss is confined to very recent memory - say 5 yesra. I have nar photo graphic memory prior to AGE 70 - I am now 77. W hat prospects?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I have been to a neurologist who compared repetitive finger tappng. L finger/tHumb is slowe on my left hand. I am taking alow dose (half tab) og levodopa.
JA: What medications do you take daily? Are you allergic to any medications?
Customer: coversyl, Panadol; Seroquel; Lipitor; ........ Symbicorte )others)
JA: Anything else in your medical history you think the doctor should know?
Customer: no
Submitted: 3 months ago.
Category: Medical
Expert:  Dr. David replied 3 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 3 months ago.

I am sorry you have been diagnosed with parkinsons disase

no one can tell the course of parkinsons disease for a specific patient

I'm glad your walking has improved.

sounds like you are worried about your memory and cognitive function.

why are you taking seroquel?